# SDR SIMA200718401

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 13,645 hours, 12,348 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OIL ODOR IN BLEED SYSTEM FROM TAKEOFF TO 14,000 FEET.  PERFORMED ENGINE RUNS WITH BLEEDS ON WITH NO DEFECTS.  PERFORMED BOROSCOPE INSPECTION PER ROLLS ROYCE FAULT ISOLATION MANUAL 72-00-00 WITH NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.
